# SDR DALA13016279011

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 50,577 hours, 40,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A STRONG ELECTRICAL ODOR THROUGHOUT ACFT WITH ENGINE ANTI-ICE ON.  ODOR LASTED 10 MINUTES.  OCCURRED A SECOND TIME AT ALTITUDE.  STRONG ELECTRICAL HEAT ODOR, NOT OIL.  MX DID NOT FIND ANY TROUBLE AND COMPLETED THE PNEUMATIC SYS DUCT BURNOUT IAW AMDS CARD 7100-2619.  ACFT IS OK FOR SERVICE.
